COVID-19 Vaccines May Trigger Takotsubo Cardiomyopathy: Research

Various vaccines have been rapidly developed and administered in response to the COVID-19 pandemic. However, accompanying the widespread vaccination efforts, there has been a notable increase in the occurrence of side effects and adverse events related to COVID-19 vaccines. Research has unveiled a potential association between COVID-19 vaccines and Takotsubo cardiomyopathy, with two fatalities among 16 patients.

Takotsubo cardiomyopathy

The clinical presentation of Takotsubo cardiomyopathy (TCM) resembles that of acute myocardial infarction, with common symptoms including acute chest pain and breathlessness. Its hallmark is impaired left ventricular function, typically occurring after intense emotional or physical stressors such as the death of a loved one, traumatic events, or severe illness. This condition, first identified by Japanese physician Dr. Hikaru Sato in 1990, is named “Takotsubo” due to the balloon-like bulging of the left ventricle, resembling the octopus-catching pot used in Japan.

Outside of Japan, Takotsubo cardiomyopathy is also referred to as stress cardiomyopathy, apical ballooning syndrome, or broken heart syndrome.

A Case Study

In August, a case report was published in the journal Cureus detailing the experience of a 59-year-old woman who developed Takotsubo cardiomyopathy after receiving a booster dose of the COVID-19 vaccine. The patient experienced persistent dyspnea for six hours, prompting her visit to the emergency department. According to the patient’s account, she had been experiencing intermittent chest pain for the past two days, described as a stabbing sensation that progressively intensified with each episode but did not radiate to other areas. Exertion worsened the pain, and there was no relief method. The patient had received the Moderna vaccine booster dose three days prior.

The patient did not have a fever and remained conscious, with a blood oxygen saturation of 89 percent and blood pressure at 150/90 mmHg. Crackling and rattling sounds known as crepitations were detected in her lungs. A COVID-19 polymerase chain reaction test yielded a negative result. The emergency electrocardiogram showed ST-segment elevation, a chest X-ray revealed pulmonary edema and an ultrasound indicated reduced left ventricular systolic function, with an estimated ejection fraction of 30 percent. Additionally, there was moderate hypokinesia (abnormally diminished motor activity) in the apex and anterior wall of the heart.

The patient continued to experience tachycardia and blood pressure fluctuations, leading to hemodynamic instability due to fluid overload and ultimately resulting in cardiac shock. The medical team administered intravenous injections of norepinephrine and dobutamine for treatment. As no other etiologies were identified, she was diagnosed with Takotsubo cardiomyopathy.

The patient showed improvement and was discharged on the sixth day but continued to experience persistent tachycardia, requiring treatment with metoprolol, a medication for the treatment of high blood pressure.

Before receiving the vaccine, the patient had a history of hyperlipidemia, hypothyroidism, and celiac disease. Additionally, she had smoked for five years but quit 15 years ago, and she had no history of alcohol consumption or drug abuse.

The researchers stated that the pathophysiology of COVID-19 vaccine-induced Takotsubo cardiomyopathy is not yet clear, but that  “several theories have been proposed.” The immune response triggered by COVID-19 vaccines may, for some individuals, “result in an exaggerated inflammatory cascade, leading to endothelial dysfunction, microvascular dysfunction, and myocardial injury.” Vaccination may also stimulate the release of pro-inflammatory factors such as interleukin-6. Additionally, the stress response induced by COVID-19 vaccination could potentially “dysregulate the autonomic nervous system, contributing to the development of cardiac dysfunction.”

Takotsubo Cardiomyopathy Poses a Life-Threatening Risk

The association between COVID-19 vaccines and Takotsubo cardiomyopathy is not widely known, with only a few reported cases. On Dec. 11, a peer-reviewed study published in the journal Cureus consolidated and analyzed the evidence concerning COVID-19 vaccine-induced Takotsubo cardiomyopathy.

The researchers conducted a literature search and included 15 case reports involving a total of 16 patients. Among them, 14 individuals received mRNA vaccines (Pfizer, Moderna), while two received viral vector vaccines (AstraZeneca). Seven patients developed Takotsubo cardiomyopathy after the first dose and seven after the second dose.

All patients exhibited elevated cardiac troponin levels, abnormal electrocardiogram findings, and reduced left ventricular ejection fraction on echocardiograms. The most predominant symptom among patients was chest pain, followed by dyspnea and nausea. Eventually, 14 patients recovered and were discharged, while two of the patients died.

The researchers noted that 87.5 percent of patients recovered and were discharged, indicating that Takotsubo cardiomyopathy occurring after vaccination is mostly “transient and reversible.” However, the death of 2 of the patients highlights the “potentially life-threatening nature of this vaccine-related adverse event.”

The paper’s authors urge clinicians to consider the possibility of Takotsubo cardiomyopathy, especially among recipients of mRNA vaccines when presented with patients experiencing chest pain or dyspnea symptoms after vaccination.

The study also mentioned that vaccines developed for COVID-19 have various side effects, including pain and swelling at the injection site, fever, headache, myalgia (muscle pain), fatigue, and nausea.

Reposted from: https://www.theepochtimes.com/health/research-covid-19-vaccines-may-trigger-takotsubo-cardiomyopathy-5552303

Editor's Note: 

Over 3,000 peer-reviewed articles have been published on COVID vaccine injuries. Find links to these studies at COVID Vaccine InjuriesREACT19Substack and OpenVAERS . 


Myocarditis and COVID-19 Vaccines: Special Report by The Epoch Times (September 2023)

Comments

Popular posts from this blog

Dr Peter McCullough: How to Detox Spike Protein from Body

Dr Peter McCullough: Povidone Iodine, Oral and Nasal Hygiene (2024)

Dr Peter McCullough Early Treatment Protocol

FLCCC I-Recover Protocol: Post Vaccine Treatment Protocol (March 2024)

Find a Doctor to prescribe Hydroxychloroquine, Ivermectin and Early Outpatient Treatments (2024)

How to Make Povidone Iodine 1% Nasal Spray (2024)

Quercetin and Zinc: Zelenko Treatment Protocol

Japanese Researchers Drop 'Vaxxed Blood' Bombshell

America's Frontline Doctors Early Treatment Protocol and Contact a Physician 2023

Front Line Doctors Ivermectin Protocol for Prevention and Treatment of COVID-19 (2023)

Labels

Show more

Archive

Show more